Aa
A
A
Close
Avatar universal
Gastritis problems
Hi according to the health authority gastritis is easy enough to sort out.  You just need a PPI tablet and something like Gaviscon to coat the stomach.  However I have had gastritis for two years plus since my gallbladder was removed.  Its not getting any better despite taking two PPIs a day and Gaviscon.  In fact it now flairs up and is more painful and Im in agony.  I can't sleep with it and now have to take Tramodol to try to get to sleep.  I wonder will it ever get better?  I can't go on like this,its so painful and persistant.  Has anyone else been through this?  Thanks for any ideas.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Welcome to the gastroenterology community!  What testing have you had to conclude that you have gastritis and not something else?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank